MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006902
Medical Device Problem Codes Device Displays Incorrect Message (2591); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that error 262: "lasing and safety-fire enable duration fail (hv pmcu fpga safety error)" displayed, and the unit kept continuously lasing after releasing the foot pedal and standby.There was no patient involvement.
 
Additional Manufacturer Narrative
The console or components were not returned for analysis.However, the console was serviced onsite by a field service engineer (fse).During functional evaluation, the fse checked and found the unit is working after restarting the system observed the second case and seen no issue.The reported allegation could not be confirmed.Still the issue happened during the first case inspected the foot switch and found no issue with that.The log files were copied for the further inspection.Since the investigation was unable to identify any damage or malfunction related to the reported allegation, the investigation conclusion code selected for the complaint is no problem detected.
 
Event or Problem Description

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20092473
Report Number2124215-2024-52342
Device Sequence Number18083728
Product Code GEX
UDI-Device Identifier07290109145150
UDI-Public07290109145150
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryIN
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006902
Device Catalogue NumberGA-0006902
Device Lot Number0000000064
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2024
Supplement Date Received by Manufacturer09/18/2024
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown